# SDR AALA201510199005

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 50,278 hours, 18,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Pulled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING FIXTURE PULLED OUT OF ITS SOCKET, FIRST CLASS ENTRY DIVIDER.  CHECKED SECURITY OF EMER LIGHTS AT FIRST CLASS DIVIDER & TESTED LIGHTS IAW AMM 33-51-11-400-001A.
